Alert archive / Pennsylvania / Special Weather Statements in 2020

Special Weather Statement, NWS Philadelphia/Mount Holly

June 10, 2020Carbon County, Pennsylvania

NWS Philadelphia/Mount Holly issued this special weather statement at Jun 10, 2020, 10:04 PM EDT for Carbon County, Pennsylvania. It was in force for 41 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 10, 2020, 10:04 PM EDT (02:04 UTC)
Expired
Jun 10, 2020, 10:45 PM EDT
In force
41 min
Issued by
NWS Philadelphia/Mount Holly

County Carbon County, PA

The radar

The Binghamton radar (KBGM), 133 km from the middle of the area, began a volume at 02:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Brookhaven, NY (KOKX), launched 00:00Z, 2.1 hours before the alert went out and 240 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Brookhaven, NY at 00:00Z on 2020-06-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 39 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Brookhaven, NY at 00:00Z on 2020-06-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 65 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
39 J/kg
Mixed-layer CIN
-282 J/kg
Mixed-layer LCL
695 m above ground
0-6 km bulk shear
29 kt
0-1 km storm-relative helicity
65 m²/s²
0-3 km storm-relative helicity
129 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted.

073 
WWUS81 KPHI 110204
SPSPHI

Special Weather Statement
National Weather Service Mount Holly NJ
1004 PM EDT Wed Jun 10 2020

PAZ054-055-110245-
Monroe-Carbon-
1004 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT CARBON AND WEST CENTRAL MONROE
COUNTIES...

At 1003 PM EDT, a strong thunderstorm was located over Weatherly, or
8 miles northwest of Lehighton, moving northeast at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Jim Thorpe, Nesquehoning, Weatherly, Blakeslee, Albrightsville,
Pocono Raceway, Lake Harmony, Christmans, Meckesville, Lansford,
Summit Hill and Beaver Meadows.

This includes the following highways...
 Interstate 80 in Pennsylvania between mile markers 277 and 291.
 Northeast Extension between exits A87 and A95.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4102 7542 4080 7586 4090 7598 4094 7593
      4101 7573 4103 7574 4105 7577 4108 7577
      4113 7569 4112 7565 4115 7561
TIME...MOT...LOC 0203Z 230DEG 21KT 4095 7578 

$$

Staarmann

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this special weather statement went out at Jun 10, 9:28 PM EDT, 36 minutes earlier.

Area forecast discussion, Jun 10, 9:28 PM EDT, 36 minutes before
Area Forecast Discussion
National Weather Service Mount Holly NJ
928 PM EDT Wed Jun 10 2020

.SYNOPSIS...
A cold front will move into the area tonight, then slowly move
across the area Thursday into Thursday night. A secondary cold
front will move across the area around Friday. High pressure
will build to our north over the weekend into early next week,
while an upper level low pressure system slowly moves across the
Mid Atlantic region.

&&

.NEAR TERM /UNTIL 6 AM THURSDAY MORNING/...
9:30 Update...

A warm and humid evening across the region in a tropical air mass
ahead of a cold front, which remains well to our west over the Great
Lakes. Not surprisingly, lack of forcing has kept convection very
tame across our area this evening, with just a few instability
showers earlier on this evening. Shower coverage has actually
decreased over our CWA in the past couple of hours with loss of
diurnal heating and the cessation of "pop-up" shower activity. As
the night goes on, more showers and storms, these ones synoptically
driven, should push in from the west as the front slowly moves
closer. Upstream radar shows activity gradually getting closer and
starting to impinge on the western zones even as overall motion
remains more north than east. Impressive feed of moisture over the
eastern US with a long fetch of southerly flow bringing in air
straight out of the Gulf of Mexico. Near record PWATs for the time
of year are expected by morning, around 2.2 to 2.3 inches. So a few
downpours are possible to the west overnight. Am not very enthused
by the severe threat, however, with decreasing instability and deep
layer shear moderate at best. Can't rule out a strong storm to the
west through about 06z, but would be more the exception than
the norm. Otherwise, increasing clouds across the region and a
very warm night with lows only in the low 70s. Air conditioners
will be cranking. Changes to the previous forecast this evening
were mainly minor, mostly just some adjustments to PoPs (slowing
down the advance a bit) and keeping temps in line with observed
trends. Previous discussion follows...

Tonight...The cold front well to the west will inch towards the
area and a general increase in clouds is expected. The tstms
well to the west across MI/OH will produce some debris
cloudiness which will affect our area. Scattered showers will
develop overnight according to the 12Z OP models. Generally kept
pops in the chc range but some low likely pops across the NW
areas is in there. Humid and very warm conditions overnight with
lows only dropping into the 70s for the whole region. South
winds around 10 mph most areas.

&&

.SHORT TERM /6 AM THURSDAY MORNING THROUGH THURSDAY NIGHT/...
Thursday...The cold front will be just west of the area
Thursday morning and it will be moving slowly across the region.
The trend over the past few cycles has been for a slower fropa.
Occasional showers and sct tstms are expected with the front.
SPC has expanded the Marginal risk for severe weather to cover
the entire CWA. Also, heavy rainfall across Delmarva may lead to
some hydro concerns. Highs will range mostly in the upper 70s
N/W to the low/mid 80s for Delmarva and srn NJ. Winds will be
mostly SW at 10 to 15 knots, but will trend more Wrly behind the
front.

Thursday night...The slow moving front will continue to move
east to the offshore areas overnight. Scattered showers and
tstms early across Delmarva and NJ will move east and diminish
overnight. Locally heavy rains across Delmarva are expected.
Overnight lows will fall into the mid/upper 50s for the northern
areas and low to mid 60s S/E. The incoming airmass will be much
drier and more comfortable. Winds will be W to NW at 5 to 10
knots.

&&

.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
Uncertainty develops during the long term period as model
guidance begins to differ. Quiet weather will likely begin the
long term, before unsettled weather returns for the end of the
weekend into next week.

The initial cold front will stall offshore and to the south of
the area by Friday, before a secondary cold front moves across
the area later in the day Friday into Friday night and merges
with the front offshore. As the secondary cold front moves
across the area, any showers associated with it are expected to
dissipate before it reaches our area Friday into Friday night as
PW values drop below one inch and no strong short waves impact
the area.

On Saturday, a weak short wave/vorticity impulse could move
across the area, which may lead to a few isolated showers.
However, with limited moisture, most places will be dry.

By Sunday, models begin to diverge with their solution. The GFS
begins to open up the closed low to our west and lift a trough
to our north, while the ECMWF keeps the closed low in place.
Both models have showers impacting the region through Sunday and
Sunday night. However, as we go into early next week, the GFS
develops ridging aloft and surface high pressure, while the
ECMWF keeps the surface high to our north with the closed low
across the Mid- Atlantic region. We will stay closer to the
ECMWF since it has had better consistency and the GFS is a
complete 180 from 24 hours ago, even 12 hours ago. This will
keep an unsettled forecast for the first half of the week with a
chance of showers each day, although it likely will not rain
the entire time period.

&&

.AVIATION /02Z THURSDAY THROUGH MONDAY/...
The following discussion is for KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY and surrounding areas.

Tonight... Initially VFR. MVFR ceilings gradually developing from
west to east. A tstm is possible near RDG and ABE, mainly from 03z
to 07z. Otherwise, additional showers are possible after 06z, mainly
from PHL westward. Winds S to SSW at 10 to 15 kt with a gust to 20
kt possible mainly near the coast. Moderate confidence in both
timing and extent of restrictions.

Thursday... Mainly MVFR conditions with low clouds, showers, and a
few thunderstorms. Locally IFR conditions possible in any heavier
showers or tstms. Improvement to VFR possible in the afternoon
especially from PHL north and west. Southeast of PHL, MVFR may
linger through the day. SW winds 10 to 15 kt, decreasing late. A few
higher gusts possible especially near ACY. Moderate confidence in
both timing and extent of restrictions.

Outlook...

Thursday night...MVFR conditions early across the ern areas
will become VFR overnight. Skies becoming partly cloudy
overnight. Patchy fog possible late. NW winds 5 to 10 knots.

Friday-Saturday...Generally VFR conditions expected. Another cold
front moves across the area later Friday into Friday night, shifting
winds to north-northwest.

Saturday night-Monday...Conditions may lower to MVFR, or possibly
IFR, with a chance of showers. Winds become east to northeast 5-10
knots.

&&

.MARINE...
Tonight...SCA winds and seas continuing. Fair weather expected but a
slight chance for a shower or tstm across the waters towards dawn.

Thursday... SCA conditions continuing with gusts 25 to 30 knots and
seas around 5 ft on the ocean and 3-5 ft across Del bay. Winds and
seas will decrease across Del Bay by afternoon, so the SCA will
remain only until then. Scattered showers and a few tstms expected.

Outlook...

Thu night...SCA will continue for the coastal waters early then
winds and seas will diminish. Scattered showers and a few tstms
early then fair weather.

Friday-Monday...Conditions expected to remain below advisory levels
through early next week, although winds may gust around 20 knots at
times.

Rip currents...

Breezy southerly winds and 5 to 6 ft offshore seas will contribute
to at least a moderate risk for the development of dangerous rip
currents on Thursday. It is possible the risk may be increased to
high, but will re-evaluate this overnight.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...None.
NJ...None.
DE...None.
MD...None.
MARINE...Small Craft Advisory until midnight EDT Thursday night for
     ANZ450>455.
     Small Craft Advisory until noon EDT Thursday for ANZ430-431.

&&

Synopsis...Robertson
Near Term...O'Brien/O'Hara
Short Term...O'Hara
Long Term...Robertson
Aviation...O'Brien/O'Hara/Robertson
Marine...O'Hara/Robertson
Hazardous weather outlook, Jun 10, 12:43 PM EDT, 9 hours 21 minutes before
Hazardous Weather Outlook
National Weather Service Mount Holly NJ
1243 PM EDT Wed Jun 10 2020

PAZ060>062-111645-
Berks-Lehigh-Northampton-
1243 PM EDT Wed Jun 10 2020

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for east central Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

There is a slight risk for severe thunderstorms later this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A broken line of showers and thunderstorms will move across the area
on Thursday. Some of these storms could become severe. Damaging wind
gusts will be the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ054-055-111645-
Carbon-Monroe-
1243 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for northeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

There is a slight risk for severe thunderstorms later this evening.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A broken line of showers and thunderstorms will move across the area
on Thursday. Some of these storms could become severe. Damaging wind
gusts will be the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ001>003-MDZ008-012-015-019-020-NJZ009-010-012-013-015>023-027-
PAZ070-071-101>106-111645-
New Castle-Kent-Inland Sussex-Cecil-Kent MD-Queen Annes-Talbot-
Caroline-Hunterdon-Somerset-Middlesex-Western Monmouth-Mercer-Salem-
Gloucester-Camden-Northwestern Burlington-Ocean-Cumberland-Atlantic-
Cape May-Southeastern Burlington-Delaware-Philadelphia-
Western Chester-Eastern Chester-Western Montgomery-
Eastern Montgomery-Upper Bucks-Lower Bucks-
1243 PM EDT Wed Jun 10 2020

...HEAT ADVISORY IN EFFECT UNTIL 7 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for central Delaware, northern
Delaware, southern Delaware, northeast Maryland, central New
Jersey, northern New Jersey, northwest New Jersey, southern New
Jersey and southeast Pennsylvania.

.DAY ONE...This afternoon and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Heat Advisory.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A broken line of showers and thunderstorms will move across the area
on Thursday. Some of these storms could become severe. Damaging wind
gusts will be the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ001-007-008-111645-
Sussex-Warren-Morris-
1243 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for northern New Jersey.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

A broken line of showers and thunderstorms will move across the area
on Thursday. Some of these storms could become severe. Damaging wind
gusts will be the primary threat.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NJZ014-024>026-111645-
Eastern Monmouth-Atlantic Coastal Cape May-Coastal Atlantic-
Coastal Ocean-
1243 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for central New Jersey and
southern New Jersey.

.DAY ONE...This afternoon and tonight.

A moderate risk for the formation of dangerous rip currents
continues through this evening at the New Jersey shore.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There will be a moderate risk for the development of dangerous rip
currents on Thursday at the New Jersey shore.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

DEZ004-111645-
Delaware Beaches-
1243 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for southern Delaware.

.DAY ONE...This afternoon and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

There will be a moderate risk for the development of dangerous rip
currents on Thursday at Delaware beaches.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

ANZ430-431-450>455-111645-
Delaware Bay waters north of East Point NJ to Slaughter Beach DE-
Delaware Bay waters south of East Point NJ to Slaughter Beach DE-
Coastal waters from Sandy Hook to Manasquan Inlet NJ out 20 nm-
Coastal waters from Manasquan Inlet to Little Egg Inlet NJ out 20 nm-
Coastal waters from Little Egg Inlet to Great Egg Inlet NJ out 20 nm-
Coastal waters from Great Egg Inlet to Cape May NJ out 20 nm-
Coastal waters from Cape May NJ to Cape Henlopen DE out 20 nm-
Coastal waters from Cape Henlopen to Fenwick Island DE out 20 nm-
1243 PM EDT Wed Jun 10 2020

This Hazardous Weather Outlook is for Atlantic coastal waters and
Delaware Bay Waters.

.DAY ONE...This afternoon and tonight.

The probability for widespread hazardous weather is low.

.DAYS TWO THROUGH SEVEN...Thursday through Tuesday.

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Jun 10, 8:41 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
841 PM EDT Wed Jun 10 2020

PAZ060-110115-
Berks-
841 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BERKS COUNTY...

At 841 PM EDT, a strong thunderstorm was located near Lickdale, or 12
miles north of Lebanon, moving northeast at 25 mph.

Wind gusts up to 45 mph and half inch hail are possible with this
storm.

Locations impacted include...
Strausstown.

This includes Interstate 78 in Pennsylvania between mile markers 10
and 22.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4052 7634 4052 7625 4054 7619 4054 7617
      4050 7614 4044 7635 4049 7643
TIME...MOT...LOC 0041Z 239DEG 21KT 4052 7647

Staarmann
Special weather statement, Jun 10, 9:14 PM EDT, 50 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
914 PM EDT Wed Jun 10 2020

PAZ060-110200-
Berks-
914 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT WEST CENTRAL BERKS COUNTY...

At 914 PM EDT, a strong thunderstorm was located near Lickdale, or
near Annville, moving northeast at 25 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Strausstown.

This includes Interstate 78 in Pennsylvania near mile marker 8, and
between mile markers 10 and 19.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4051 7635 4053 7622 4043 7614 4039 7628
      4049 7643
TIME...MOT...LOC 0114Z 239DEG 21KT 4041 7649

Staarmann
Special weather statement, Jun 10, 9:28 PM EDT, 36 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
928 PM EDT Wed Jun 10 2020

PAZ054-110215-
Carbon-
928 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT SOUTHWESTERN CARBON COUNTY...

At 927 PM EDT, a strong thunderstorm was located over Tuscarora, or
near Tamaqua, moving northeast at 25 mph.

Wind gusts up to 45 mph and pea size hail are possible with this
storm.

Locations impacted include...
Lehighton, Jim Thorpe, Nesquehoning, Weatherly, New Mahoning,
Lansford, Summit Hill, Beaver Meadows, Parryville, Weissport,
Weissport East and Tresckow.

This includes Northeast Extension near exit A74.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4098 7582 4099 7576 4084 7565 4078 7583
      4083 7590 4091 7599
TIME...MOT...LOC 0127Z 239DEG 21KT 4079 7603

Staarmann
Special weather statement, Jun 10, 9:58 PM EDT, 6 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
958 PM EDT Wed Jun 10 2020

MDZ008-PAZ101-102-110245-
Cecil-Western Chester-Eastern Chester-
958 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN CECIL AND
SOUTHWESTERN CHESTER COUNTIES...

At 958 PM EDT, a strong thunderstorm was located near Octoraro, or 7
miles northwest of Aberdeen, moving northeast at 25 mph.

Wind gusts up to 50 mph and half inch hail are possible with this
storm.

Locations impacted include...
Calvert, Oxford, Rising Sun, Homeville, Glen Roy, Zion, Blake,
Lombard, Richardsmere, Woodlawn, Andora, West Nottingham, Octoraro,
Pleasant Hill, Mount Vernon, Conowingo, Rock Springs, Fair Hill, Bay
View and Farmington.

This includes Interstate 95 in Maryland between mile markers 92 and
98.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 3972 7614 3974 7612 3973 7610 3974 7610
      3976 7606 3981 7603 3983 7604 3983 7602
      3985 7602 3988 7599 3971 7581 3957 7609
      3965 7616 3968 7621 3972 7623
TIME...MOT...LOC 0158Z 230DEG 21KT 3961 7624

Staarmann
Special weather statement, Jun 10, 10:04 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Mount Holly NJ
1004 PM EDT Wed Jun 10 2020

PAZ054-055-110245-
Monroe-Carbon-
1004 PM EDT Wed Jun 10 2020

...A STRONG THUNDERSTORM WILL AFFECT CARBON AND WEST CENTRAL MONROE
COUNTIES...

At 1003 PM EDT, a strong thunderstorm was located over Weatherly, or
8 miles northwest of Lehighton, moving northeast at 25 mph.

Wind gusts up to 40 mph and pea size hail are possible with this
storm.

Locations impacted include...
Jim Thorpe, Nesquehoning, Weatherly, Blakeslee, Albrightsville,
Pocono Raceway, Lake Harmony, Christmans, Meckesville, Lansford,
Summit Hill and Beaver Meadows.

This includes the following highways...
 Interstate 80 in Pennsylvania between mile markers 277 and 291.
 Northeast Extension between exits A87 and A95.

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4102 7542 4080 7586 4090 7598 4094 7593
      4101 7573 4103 7574 4105 7577 4108 7577
      4113 7569 4112 7565 4115 7561
TIME...MOT...LOC 0203Z 230DEG 21KT 4095 7578

Staarmann

The office that day

Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 11, 3:16 AM EDTRip Current StatementPHIAtlantic, Cape May, Monmouth, Ocean18 hr
Jun 11, 1:55 PM EDTAreal Flood AdvisoryPHIBurlington, Camden, Gloucester3 hr
Jun 11, 1:59 PM EDTAreal Flood AdvisoryPHIMercer, Middlesex, Monmouth, Ocean4 hr
Jun 11, 2:15 PM EDTFlash Flood WarningPHIBurlington, Monmouth, Ocean4 hr
Jun 11, 3:33 PM EDTAreal Flood AdvisoryPHIOcean3 hr
Jun 10, 8:41 PM EDTSpecial Weather StatementPHILebanon34 min
Jun 10, 9:14 PM EDTSpecial Weather StatementPHILebanon46 min
Jun 10, 9:28 PM EDTSpecial Weather StatementPHICarbon47 min
Jun 10, 10:22 PM EDTAreal Flood AdvisoryPHICarbon4 hr
Jun 10, 11:07 PM EDTAreal Flood AdvisoryPHIMonroe3 hr
Jun 10, 11:36 PM EDTSpecial Weather StatementPHIMonroe24 min
Jun 10, 11:53 PM EDTSpecial Weather StatementPHIMonroe37 min
Jun 11, 5:04 AM EDTAreal Flood AdvisoryPHICarbon, Monroe3 hr
Jun 11, 6:35 PM EDTAreal Flood AdvisoryPHISussex115 min
Jun 11, 7:27 PM EDTSpecial Weather StatementPHISussex33 min
Jun 11, 7:41 PM EDTAreal Flood AdvisoryPHISussex2 hr
Jun 11, 7:58 PM EDTFlash Flood WarningPHISussex4 hr
Jun 10, 9:58 PM EDTSpecial Weather StatementPHICecil47 min
Jun 10, 10:32 PM EDTSpecial Weather StatementPHICecil28 min
Jun 11, 11:28 AM EDTSpecial Weather StatementPHICecil32 min

Nearby

Special Weather Statements in Pennsylvania, 2020Every special weather statement in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.